# SDR P5CA9800878

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STABILIZER ROOT UPPER SURFACE T/E FIXED PANEL HAS DENTS.  FIBERGLASS REPAIRED PER SRM 51-40-15 AND MM 51-26-11.
